Klein's Modular Functions / Felix Klein (Review).
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 105-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186466,
author = {F.N. Cole},
title = {Klein's {Modular} {Functions} / {Felix} {Klein} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {105--120},
year = {1891},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186466/}
}
F.N. Cole. Klein's Modular Functions / Felix Klein (Review).. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 105-120. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186466/